# SDR AALA201810229011

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 56,311 hours, 21,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE AISLES 2L - 2R WERE INOPERATIVE.  ACCOMPLISHED A CIDS RESET IAW AMM 23-3-00.  OK FOR SERVICE.
